# SDR 3PQB20150321004

- Difficulty date: March 20, 2015
- Submitted: March 21, 2015
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757256
- Aircraft serial: 26240
- Aircraft time: 20,041 hours, 13,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 102134
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT FUNCTIONAL CHECK L4/R4 INTERIOR AND EXTERIOR LIGHT ASSEMBLIES INOP.   REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK AT M10919.  OPS CHECK NORMAL.
